# SDR AALA202406192006

- Difficulty date: June 12, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 89,926 hours, 11,730 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Supply
- Part number: 873605
- Part serial: 1532
- Condition: Inoperative
- Location: Flaperon
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT 7BC CLT-DUB DIVERTED TO JFK ON ACCOUNT OF LOSS OF FLAPERON. THE CREW DECLARED AN EMERGENCY, AND THE AIRCRAFT LANDED OVERWEIGHT, WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE  REPLACED THE CNETER POWER SUPPLY ASSEMBLY IAW FIM 27-11-00 & AMM 24-35-01.**SUPPLEMENTAL SDR FOR AALA202406132006.** (CLOSED)
